Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

White pus filled sores on legs, black marks on legs. Reason, treatment?

My daughter is 15 and started to get sores on her legs that white puss builds up in this is really sore and when they burst and start to go this leaves black marks on her legs very worried had to go hospital twice as some times swelling around the wound occurs if puss builds up and this needs to be lanced still no further finding out what this is waiting for appointment with dermatologist very worried mum as more coming up in bigger numbers as time going on
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think u are suffering from furunculosis .it is astaphylococcal infection effecting hair and deeper dermis .all signs of inflamation are seen like erythema,pain,rise of temperature etc are presents as a pimple slowly develop into nodule which bursts out leaving black marks.use a antibiotic twice daily ,a anti inflammatory agent like combiflame and application of t-bact ointment over the lesions.apply t-bact ointment over the perianal area,nares and umblicus will decrease recurrences and application of trio o bloc ointment over black patches
Answered: Wed, 25 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor